# SDR WX0A2021100473849

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N319NV
- Make and model: Airbus A319-111
- Aircraft serial: 2503
- Aircraft time: 44,580 hours, 30,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING NOT ILLUMINATED AT ROW 19 / REINSTALLED SECTION OF THE PHOTOLUMINESCENT STRIP OF THE FLOOR-PROXIMITY EMERGENCY-ESCAPE PATH-MARKING REF AMM 33-51-21-400-001-A AS REQUIRED AT ROW 19DEF. OKAY FOR SERVICE"
